# SDR A6WA201040574

- Difficulty date: July 31, 2010
- Submitted: August 13, 2010
- Operation: Air carrier
- Aircraft: N424AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7656
- Aircraft time: 19,143 hours, 17,826 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR FUSELAGE DAMAGE BELOW CARGO DOOR.  REPAIRED DAMAGE IAW REO 601R-53-61-3739.
